# SDR REXA2015060900593

- Difficulty date: June 9, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-503 CORROSION IN AVIONICS BAY ON FWD ANTENNA BASE PLATE, LOWER FUSELAGE BELOW FLOOR FS 310, STRINGER 27RT.  REMOVED DAMAGED FWD ANTENNA BASE PLATE IAW SRM 51-42-06-001-001-A01.  FABRICATED NEW BASE PLATE IAW SRM 51-24-16-001-001-A01.  ALODINED NEW BASE PLATE, PRIMED & PAINTED IAW AMM 51-21-01-380-801-A01, SRM 51-25-06-001-001-A01 & 51-25-16-001-001-A01.  INSTALLED NEW BASE PLATE IAW SRM 51-42-06-001-001-A01.
